# SDR DALA2025121709186

- Difficulty date: December 17, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 80,512 hours, 10,495 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Reported
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT BULK CARGO DOOR FWD LOWER CORNER, CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR.  REPAIRED THE BULK CARGO DOOR FWD LOWER CORNER IAW ER/A 630573-14 REV ORIGINAL. (1355577)
